MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE VERSACORE GUIDE WIRE

ABBOTT VASCULAR HI-TORQUE VERSACORE GUIDE WIRE
Model Number 1012068-06
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product performance engineering reviewed the incident information; however, the product was not returned to abbott vascular for analysis.Return of the guide wire may have further aided the analysis.A review of the electronic lot history record (elhr) and similar incident query for this product was not performed since the lot number was not reported.Factors that may contribute to a damaged device include, but are not limited to mishandling during manufacturing, mishandling during unpacking at the account and/or mishandling during preparation.Design and manufacturing controls have been established to mitigate possible causes.The investigation was unable to determine a conclusive cause for the reported break.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that during preparation of the hi-torque versacore guide wire, the coil separated from the white part of the guide wire, the coils did not unravel.It was stated that guide wire did not separate into two pieces.There was no patient involvement.No additional information was provided.

Brand Name
HI-TORQUE VERSACORE GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9880126
Report Number2024168-2020-02887
Device Sequence Number3267834
Product Code DQX
UDI-Device Identifier08717648124204
UDI-Public08717648124204
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K083706
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012068-06
Device Catalogue Number1012068-06
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2020
Initial Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1